Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 2 > No. 1

 

 

Bi Operation and Rough Sets Generalizations, Volume 2, No. 1 (Jan 2008), PP:1-19

Download

Authors:
Heba I. Mustafa - Mathematics Department, Faculty of Science, Zagazig University, Egypt
A. M. Kozae - Mathematics Department, Faculty of Science, Tanta University, Egypt
T. Y. Lin - Mathematics and computer Science Department, San Jose state university, U.S.A.

 

Entropy of a Two-Level Atom Driven by a Detuned Monochromatic Laser Field and Damped by a Squeezed Vacuum, Volume 2, No. 1 (Jan 2008), PP:21-29

Download

Authors:
F. N. M. Al-Showaikh - Mathematics Department, University of Bahrain, P.O. Box 32038, Kingdom of Bahrain

 

New Abundant Exact Solutions for the System of (2+1)-Dimensional Burgers Equations, Volume 2, No. 1 (Jan 2008), PP:31-41

Download

Authors:
M. F. El-Sabbagh - Mathematics Department, Faculty of Science, Minia University, Egypt
A. T. Ali - Mathematics Department, Faculty of Science, Al-Azhar University, Egypt
S. El-Ganaini - Mathematics Department, Faculty of Education, Suez Canal University, Port Said, Egypt

 

Solution of Master Equations for the Anharmonic Oscillator Interacting with a Heat Bath and for Parametric Down Conversion Process, Volume 2, No. 1 (Jan 2008), PP:43-49

Download

Authors:
L. M. Ar´evalo-Aguilar - Centro de Investigaciones en Optica, A.C., Loma del Bosque 115, Lomas del Campestre, Le´on, Gto., Mexico
R. Ju´arez-Amaro - Universidad Tecnol´ogica de la Mixteca, Apdo. Postal 71, 69000 Huajuapan de Le´on, Oax., Mexico
J. M. Vargas-Mart´ınez - INAOE, Coordinaci´on de Optica, Apdo. Postal 51 y 216, 72000 Puebla, Pue., Mexico
O. Aguilar-Loreto - INAOE, Coordinaci´on de Optica, Apdo. Postal 51 y 216, 72000 Puebla, Pue., Mexico
H. Moya-Cessa - INAOE, Coordinaci´on de Optica, Apdo. Postal 51 y 216, 72000 Puebla, Pue., Mexico

 

Further Results on the Instability of Solutions of Certain Nonlinear Vector Differential Equations of Fifth Order, Volume 2, No. 1 (Jan 2008), PP:51-60

Download

Authors:
C. Tunc - Department of Mathematics, Faculty of Arts and Sciences, Y¨uz¨unc¨u Yıl University, 65080, Van- Turkey

 

Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces through Conditions of Integral Type, Volume 2, No. 1 (Jan 2008), PP:61-82

Download

Authors:
Shaban Sedghi - Department of Mathematics, Islamic Azad University-Ghaemshahr Branch, Ghaemshahr P. O. Box 163, Iran
Nabi Shobe - Department of Mathematics, Islamic Azad University-Babol Branch, Iran
A. Aliouche - Department of Mathematics University of Larbi Ben M’Hidi, Oum-El-Bouaghi, 04000, Algeria

 

Slow Flip Dynamics in Three-Dimensional Rhombus Tilings: Failure of the Langevin Approach, Volume 2, No. 1 (Jan 2008), PP:83-102

Download

Authors:
N. Destainville - Laboratoire de Physique Th´eorique - IRSAMC / CNRS Universit´e de Toulouse, 31062 Toulouse Cedex, France.
V. Desoutter - Laboratoire de Physique Th´eorique - IRSAMC / CNRS Universit´e de Toulouse, 31062 Toulouse Cedex, France.

 

Peristaltic Flow through a Porous Medium in an Annulus: Application of an Endoscope, Volume 2, No. 1 (Jan 2008), PP:103-121

Download

Authors:
Kh.S. Mekheimer - 1Mathematics Department, Faculty of Science, Al-Azhar University, Nasr City, 11884 Cairo, Egypt
Y. Abd Elmaboud - Mathematics Department, Faculty of Science, Al-Azhar University (Assuit Branch), Assuit, Egypt

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved